# SDR CA190620013

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2800 · Aircraft Fuel System
- Part: Line
- Part number: CC67062030
- Condition: Corroded
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER HAS OPENED A NEW CAW PROJECT RJ-CA-28-0022 TO FURTHER INVESTIGATE IF THESE FINDINGS HAVE CAUSED AN UNACCEPTABLE DEGRADATION OF LIGHTNING STRIKE PROTECTION IN THE WING TANKS.  FOLLOWING THE DASH 8 FINDING OF CORRODED OR BLACKENED FUEL COUPLINGS AND FERULE WEAR, A QUALITATIVE ASSESSMENT WAS PERFORMED ON CRJ TO DETERMINE IF SIMILAR ISSUES WERE OBSERVED IN CRJ FLEET. BASED ON THE FIELD INPUTS (MRO, FSR, REO, FRACAS, ADR, SDR), IT WAS INITIALLY DETERMINED THAT THERE WAS NO ISSUE RELATED TO THE CRJ COUPLINGS AS FOUND IN DASH 8.   IN MARCH & APRIL 2019, BA PERFORMED A DETAIL INSPECTION ON TWO CRJ700 AIRCRAFT THAT WERE DECOMMISSIONED AND WERE BEING DISMANTLED. MSN 10024 (36,500 FH AND 24,960 FC) MSN 10010 (36,400 FH AND 24,950 FC. BASED ON THE TWO CRJ SAMPLINGS, THE LEVEL OF CORROSION APPEARED LESS SEVERE THAN THE DASH 8 FINDINGS. CORROSION WAS OBSERVED WITH COUPLINGS INSTALLED IN THE VENT LINES CLOSE TO THE UPPER PLANK WHICH ARE EXPOSED TO FUEL/VAPOR AIR MIXTURE. MAJORITY OF SAMPLINGS WERE OBSERVED WITH NORMAL SUPERFICIAL WEAR MARKS (<0.002 ) ON THE FERRULE ENDS AT THE INTERFACE WITH ELECTRICAL BONDING SPRINGS. HOWEVER SOME SAMPLINGS (TWO ON MSN 10010 AND ONE 10024) SHOWED A 0.006  GROOVE AT THE AFT AND FORWARD SCAVENGE EJECTORS LINES. ELECTRICAL BONDING ACROSS THE COUPLING WAS MEASURED WELL BELOW THE ALLOWABLE LIMIT OF 1 OHM ON MSN 10010. ON MSN 10024, COUPLING RESISTANCE WERE OVER 2 OHMS.
